# SDR K3HA980020

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL AIRSTAIR EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED VENTRAL AIRSTAIR EMERGENCY EXIT SIGN BATTERYS (P/N 37067-001) (S/N  KP1048) OPS CHECK OK.
